# SDR 9708753232

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THRU-FLIGHT CHECK, THE EMERGENCY LIGHTS SYSTEM FAILED TO TEST.  REPLACED EPSU (13WL) AT DOOR 3L, OPERATIONAL CHECK OK.
